Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 76, NWS Grand Forks, ND

July 12, 2012Grant County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 12, 2012, 8:16 PM CDT for Grant County, Minnesota. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2012, 8:16 PM CDT (01:16 UTC)
Expired
Jul 12, 2012, 9:15 PM CDT
In force
59 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grant County, MN

The radar

The Aberdeen radar (KABR), 193 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:30 PM CDTHAIL 15 N Norcross, MNMOSTLY PEA TO DIME SIZE LAST A BRIEF PERIOD OF TIME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
2251 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS53 KFGF 130116
SVRFGF
MNC051-130215-
/O.NEW.KFGF.SV.W.0076.120713T0116Z-120713T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
816 PM CDT THU JUL 12 2012

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 915 PM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 3 MILES
  SOUTHWEST OF NORCROSS...OR 31 MILES SOUTH OF FERGUS FALLS...MOVING
  TO THE EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HERMAN AROUND 825 PM CDT.
  WENDELL AROUND 840 PM CDT.
  ELBOW LAKE AROUND 855 PM CDT.
  BARRETT AROUND 900 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE HOFFMAN AND ASHBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4575 9626 4602 9627 4610 9626 4610 9576
      4580 9575 4576 9575 4575 9577
TIME...MOT...LOC 0116Z 257DEG 19KT 4585 9622
WIND...HAIL 60MPH 1.00IN

$$

BRAMER
3 follow-up statements
790 
WWUS53 KFGF 130136
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
836 PM CDT THU JUL 12 2012

MNC051-130215-
/O.CON.KFGF.SV.W.0076.000000T0000Z-120713T0215Z/
GRANT MN-
836 PM CDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT COUNTY
IN WEST CENTRAL MINNESOTA UNTIL 915 PM CDT...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 5 MILES
NORTHEAST OF NORCROSS...OR 26 MILES SOUTH OF FERGUS FALLS...MOVING TO
THE EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELBOW LAKE AROUND 855 PM CDT.
  BARRETT AROUND 900 PM CDT.
  HOFFMAN AND ERDAHL AROUND 910 PM CDT.
  ASHBY AROUND 915 PM CDT.

FOR MOTORISTS ON INTERSTATE 94...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 72 AROUND 910 PM CDT...AND MILE MARKER 80
AROUND 915 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4578 9623 4610 9618 4610 9576 4580 9575
      4576 9575 4575 9577
TIME...MOT...LOC 0136Z 252DEG 19KT 4592 9608
WIND...HAIL 60MPH 1.00IN

$$

BRAMER
814 
WWUS53 KFGF 130151
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
851 PM CDT THU JUL 12 2012

MNC051-130215-
/O.CON.KFGF.SV.W.0076.000000T0000Z-120713T0215Z/
GRANT MN-
851 PM CDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT COUNTY IN WEST CENTRAL MINNESOTA UNTIL 915 PM CDT...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORM WAS LOCATED 4 MILES
NORTHWEST OF BARRETT...OR 24 MILES SOUTH OF FERGUS FALLS...MOVING TO
THE EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ERDAHL AROUND 910 PM CDT.
  ASHBY AROUND 915 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4588 9577 4585 9609 4610 9605 4610 9576
TIME...MOT...LOC 0151Z 252DEG 19KT 4594 9595
WIND...HAIL 60MPH 1.00IN

$$

BRAMER
198 
WWUS53 KFGF 130215
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
915 PM CDT THU JUL 12 2012

MNC051-130224-
/O.EXP.KFGF.SV.W.0076.000000T0000Z-120713T0215Z/
GRANT MN-
915 PM CDT THU JUL 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT COUNTY IN
WEST CENTRAL MINNESOTA WILL EXPIRE AT 915 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE COUNTY. IN ADDITION...HAIL UP TO 1 INCH IN DIAMETER WAS REPORTED 
5 MILES NORTH OF NORCROSS AT 830 PM CDT WITH THIS STORM.  

LAT...LON 4588 9577 4585 9609 4610 9605 4610 9576
TIME...MOT...LOC 0214Z 252DEG 19KT 4598 9578

$$

BRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:42 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jul 12, 2:42 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
242 PM CDT THU JUL 12 2012

.SHORT TERM (TONIGHT-SUNDAY)...MAIN CONCERN WILL BE SEVERE CHANCES
THIS AFTERNOON AND EVENING. 12Z MODELS IN DECENT AGREEMENT THROUGH
SATURDAY...THEN DIVERGE ON SUNDAY. SOME SORT OF BLENDED SOLUTION
SHOULD WORK JUST FINE.

LATEST LAPS ANALYSIS INDICATES MLCAPE 1500-2500 J/KG ACROSS
EASTERN NORTH DAKOTA INTO NORTHWEST MINNESOTA...WITH MLCIN LESS
THAN -20 J/KG. SATELLITE IMAGERY INDICATES A CIRCULATION JUST
NORTH OF THE INTERNATIONAL BORDER AND ANOTHER CIRCULATION AROUND
DEVILS LAKE. SFC BOUNDARY/COLD FRONT IS ACROSS THE WESTERN EDGE
OF THE VALLEY...AND DEWPOINT VALUES ARE POOLING TO NEAR 70F HERE.
THE STAGE APPEARS SET FOR SCATTERED THUNDERSTORMS. THE MAIN
QUESTIONS WILL BE HOW WIDESPREAD AND HOW STRONG GIVEN WEAK DEEP
LAYER SHEAR/SLOW STORM MOTIONS AND A REMAINING WEAK CAP. DEEP
LAYER SHEAR IS STRONGER ACROSS THE SOUTHERN FA...BUT THUNDER
POTENTIAL IS LESS GIVEN WEAKER LOW-LEVEL CONVERGENCE AND A BIT
STRONGER CIN. ANYWAY...LIKELY WILL BE PULSE TYPE STORMS WITH A FEW
SEVERE LARGE HAIL/WIND REPORTS. THERE WILL ALSO BE THE POTENTIAL
FOR NON-SUPERCELL TORNADOS NEAR THE INTERNATIONAL BORDER WITH MAIN
UPPER LEVEL LOW IN THE VICINITY ALONG WITH STRONG LOW-LEVEL CAPE
AND LAPSE RATES. THIS ACTIVITY SHOULD DECREASE AFTER SUNSET. THIS
ENTIRE SYSTEM PROPAGATES EAST...WITH SIMILAR ACTIVITY ACROSS THE
FAR EASTERN FA ON FRIDAY. RIDGING BUILDS INTO THE REGION ON
SATURDAY (WITH VERY LOW PRECIP CHANCES ACROSS THE EASTERN FA
DEPENDING ON HOW FAST THE PATTERN EVOLVES).

BY SUNDAY...AN UPPER WAVE FROM THE SOUTHWEST CONUS WILL ROUND THE
UPPER RIDGE AND SET UP AN INTERESTING SCENARIO. THERE WILL LIKELY
BE A WARM FRONT SOMEWHERE WITHIN OR NEAR THE REGION BY SUNDAY
AFTERNOON. THE NAM IS STRONGEST WITH THIS FEATURE INDICATING AN
AFTERNOON TEMP OF 70F ALONG THE INTERNATIONAL BORDER TO OVER 100F
AROUND AND SOUTH OF GRAND FORKS. OTHER MODELS ARE NOT AS DEFINED
WITH THIS FEATURE OR A BIT SLOWER WITH THE MAIN UPPER WAVE. IT
DOES SEEM THAT WARM AIR ALOFT WILL INHIBIT THUNDER DEVELOPMENT
THROUGH MUCH OF SUNDAY WITH BEST CHANCES AFTER 00Z MONDAY. USED A
MODEL BLEND FOR DETAILS.

TEMPERATURES THROUGH THE PERIOD WILL REMAIN ABOVE NORMAL.

.LONG TERM (SUNDAY NIGHT-THURSDAY)...GFS/ECMWF/GEM HAVE TIMING
DIFFERENCES...WILL LEAN TOWARD ECMWF SOMEWHAT FOR THIS FCST CYCLE.
AN UPPER LEVEL S/WV TROF MOVES ALONG THE INTL BORDER THEN INTO THE
GTLKS REGION AT THE BEGINNING OF THE PERIOD WITH THE ASSOCIATED
SFC LOW AND FNTL BNDRY MOVING THRU THE FCST AREA MON. UPPER
RIDGING BUILDS INTO THE UPPER MIDWEST WED INTO THU BEFORE THE NEXT
S/WV RIDES THE RIDGE INTO THE FCST AREA. WILL CONT THE ALLBLEND
LOW END CHC POPS THRU THE EXTENDED THO TUE NITE INTO WED APPEAR TO
BE THE BEST OPPORTUNITY FOR A DRY PERIOD. TEMPS WILL BE WELL ABOVE
NORMAL ON MON AHEAD OF THE FRONT BEFORE COOLING DOWN INTO THE 80S
MOST PLACES EXCEPT FOR SOME 70S IN THE NE FCST AREA FROM MIDWEEK
ON.

&&

.AVIATION...AN UNSTABLE AIRMASS AND UPPER LEVEL S/WV TROF OVER
SRN MANITOBA/ND THIS AFTN HAS LED TO WIDELY SCTD TSTMS DEVELOPING
ACROSS THE REGION...THIS CONVECTION WILL PERSIST INTO THE EVENING.
HAVE INCLUDED VCTS FOR ALL SITES EXCEPT KDVL. VFR CONDS ACROSS THE
TAF SITES THIS AFTN WILL PERSIST INTO THIS EVENING WITH A SCTD
DECK OF 4K TO 6K FT MOST SITES FROM 22Z UNTIL 03Z. MVFR CONDS WILL
PERSIST AT KTVF AND KBJI FURTHER INTO THE NIGHT. THE SFC BNDRY
CURRENTLY LOCATED FROM THE LOW OVER THE NRN VALLEY SSWD THRU THE
VALLEY WILL SLOWLY ADVECT EAST OVERNIGHT. A WIND SHIFT FROM SSW TO
NW WILL OCCUR FROM THE VALLEY EAST OVERNIGHT. NW WINDS AT KDVL
WILL PERSIST THRU THE FCST PERIOD.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

TG/FRAZIER
Hazardous weather outlook, Jul 12, 6:59 AM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT THU JUL 12 2012

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-131200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
659 AM CDT THU JUL 12 2012

...SOME SEVERE WEATHER WILL BE POSSIBLE FOR THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED THIS AFTERNOON
AND EVENING FOR MUCH OF THE AREA OR ROUGHLY WEST OF A LINE FROM
BAUDETTE MINNESOTA TO HOFFMAN MINNESOTA. MAIN THREAT WILL BE SOME
LARGE HAIL AND SOME DAMAGING WINDS. THE SEVERE WEATHER WOULD BE
MOST LIKELY BETWEEN 2 PM AND 10 PM CDT.

AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE AREA TODAY AND WILL
AID IN PRODUCING THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Jul 12, 6:51 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
651 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             2 S HAUG                48.79N 96.18W
07/12/2012  E1.00 INCH       ROSEAU             MN   PUBLIC

&&

MEWENS
Local storm report, Jul 12, 7:04 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
704 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FUNNEL CLOUD     5 NNW GREENBUSH         48.76N 96.23W
07/12/2012                   ROSEAU             MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FUNNEL CLOUD IN PROGRESS.

&&

JAM
Special weather statement, Jul 12, 7:08 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
708 PM CDT THU JUL 12 2012

MNZ001-002-015-130115-
EAST POLK MN-NORMAN MN-WEST POLK MN-
708 PM CDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK AND NORTHERN NORMAN
COUNTIES UNTIL 815 PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 12 MILES NORTHEAST OF HALSTAD...OR 37 MILES SOUTHEAST OF
GRAND FORKS...MOVING TO THE EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORM WILL BE NEAR...
BELTRAMI AROUND 725 PM CDT.
FERTILE AROUND 755 PM CDT.
RINDAL AROUND 815 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4763 9609 4750 9606 4744 9673 4758 9674
TIME...MOT...LOC 0008Z 266DEG 17KT 4747 9662

BRAMER
Local storm report, Jul 12, 7:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
738 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             2 SW ADA                47.28N 96.54W
07/12/2012  E0.75 INCH       NORMAN             MN   PUBLIC

&&

MEWENS
Local storm report, Jul 12, 7:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
754 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     WARROAD                 48.91N 95.32W
07/12/2012  E60 MPH          ROSEAU             MN   PUBLIC

            REPORT RELAYED VIA FACEBOOK. PEA TO NICKEL SIZE HAIL ALSO
            REPORTED.

&&

JAM
Local storm report, Jul 12, 7:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
755 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             1 N AVERILL             46.99N 96.55W
07/12/2012  E0.88 INCH       CLAY               MN   PUBLIC

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:08 PM CDTSpecial Weather StatementFGFNorman67 min
Jul 12, 7:43 PM CDTSevere Thunderstorm WarningFGFBecker, Clay45 min
Jul 12, 7:47 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail58 min
Jul 12, 8:46 PM CDTSevere Thunderstorm WarningFGFOtter Tail59 min
Jul 13, 9:57 AM CDTAreal Flood AdvisoryFGFLake of the Woods5 hr
Jul 13, 4:48 PM CDTSpecial Weather StatementFGFClearwater57 min
Jul 13, 4:59 PM CDTSpecial Weather StatementFGFHubbard61 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.